A1 Journal article (refereed)
The Einstein field equation in a multidimensional Universe (1988)


Pekonen, O. (1988). The Einstein field equation in a multidimensional Universe. General Relativity and Gravitation, 20, 667-670.


JYU authors or editors


Publication details

All authors or editors: Pekonen, Osmo

Journal or series: General Relativity and Gravitation

Publication year: 1988

Volume: 20

Pages range: 667-670

Publication country: United States

Publication language: English

Publication open access: Not open

Publication channel open access:


Free keywords: general relativity; Einstein field equation; string theory

Fields of science:


Contributing organizations

JYU units:


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2021-09-06 at 22:17